# SDR ASAA2023091245071

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 60,842 hours, 18,001 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MODE CONTROL PANEL SPEED ADJUSTMENT KNOB DOES NOT WORK WELL THE NUMBERS SOMETIMES GO THE WRONG DIRECTION. GROUNDED - YES. AFTER POWER TRANSFER SPEED KNOB & DISPLAY ON MCP OPS NORMAL REF FIM 22-11 TASK 817.
